# SDR DLM90991706

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 2420 · AC Generation System
- Part: Convertor
- Condition: Failed
- Location: Left
- Component: 1B1893
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

L AC PWR FAULT AND L GEN OFF MSG ON OAP.  APU IS ON MCO/PLAC.  PER EPCU BITE, REPLACED LEFT A/C CONVERTER.  OPS CKS NORMAL.
